Tokyo Journal of Mathematics

On the Structure of Strictly Complete Valuation Rings

Koji SEKIGUCHI

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 26, Number 2 (2003), 393-402.

Dates
First available in Project Euclid: 5 June 2009

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1244208597

Digital Object Identifier
doi:10.3836/tjm/1244208597

Mathematical Reviews number (MathSciNet)
MR2020792

Zentralblatt MATH identifier
1049.13010

Citation

SEKIGUCHI, Koji. On the Structure of Strictly Complete Valuation Rings. Tokyo Journal of Mathematics 26 (2003), no. 2, 393--402. doi:10.3836/tjm/1244208597. http://projecteuclid.org/euclid.tjm/1244208597.


Export citation

References

  • G. Fujisaki, Tai to Galois Riron, Iwanami (1977–1978) (in Japanese).
  • S. Iyanaga (ed.), The Theory of Numbers, North-Holland (1975).
  • S. Komoto and T. Watanabe, Presheaves associated to modules over subrings of Dedekind domains, Tokyo J. Math., 22 (1999), 341–351.
  • H. Matsumura, Kakankanron, Kyoritsu (1980) (in Japanese).
  • K. Sekiguchi, Prüfer domain and affine scheme, Tokyo J. Math., 13 (1990), 259–275.
  • K. Sekiguchi, On presheaves associated to modules, Tokyo J. Math., 21 (1998), 49–59.
  • K. Sekiguchi, Linear topologies on a field and completions of valuation rings, Tokyo J. Math., 25 (2002), 63–73.